Translator Disclaimer
WINTER 2014 Representations of rational Cherednik algebras of $G(m,r,n)$ in positive characteristic
Sheela Devadas, Steven V Sam
J. Commut. Algebra 6(4): 525-559 (WINTER 2014). DOI: 10.1216/JCA-2014-6-4-525

Abstract

We study lowest-weight irreducible representations of rational Cherednik algebras attached to the complex reflection groups $G(m, r, n)$ in characteristic~$p$. Our approach is mostly from the perspective of commutative algebra. By studying the kernel of the contravariant bilinear form on Verma modules, we obtain formulas for a Hilbert series of irreducible representations in a number of cases, and present conjectures in other cases. We observe that the form of the Hilbert series of irreducible representations and the generators of the kernel tend to be determined by the value of $n$ modulo~$p$ and are related to special classes of subspace arrangements. Perhaps the most novel (conjectural) discovery from the commutative algebra perspective is that the generators of the kernel can be given the structure of a ``matrix regular sequence'' in some instances, which we prove in some small cases.

Citation

Download Citation

Sheela Devadas. Steven V Sam. "Representations of rational Cherednik algebras of $G(m,r,n)$ in positive characteristic." J. Commut. Algebra 6 (4) 525 - 559, WINTER 2014. https://doi.org/10.1216/JCA-2014-6-4-525

Information

Published: WINTER 2014
First available in Project Euclid: 5 January 2015

zbMATH: 1336.20006
MathSciNet: MR3294861
Digital Object Identifier: 10.1216/JCA-2014-6-4-525

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.6 • No. 4 • WINTER 2014
Back to Top